# SDR 05FDEA01710

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) AFT HINGE FITTING FORWARD STRUT HOLE FOUND CORRODED  STRUT.  COMPLIED WITH FEDEX EA 1-5750-87545. (CLOSED)
